Graphs and Combinatorics

, Volume 1, Issue 1, pp 65–79 | Cite as

Hyperconnectivity of graphs

  • Gil Kalai


Bipartite Graph Complete Graph Simplicial Complex Adjacent Vertex Maximal Chain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Alon, N.: An extremal problem for sets with application to graph theory. J. Comb. Theory (A) (to appear)Google Scholar
  2. 2.
    Asimow, L., Roth, B.: The rigidity of graphs. Trans. Am. Math. Soc.245, 279–289 (1978)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Bollobás, B.: Extremal Graph Theory. London: Academic Press 1978zbMATHGoogle Scholar
  4. 4.
    Bollobás, B.: Weaklyk-saturated graph. In: Beiträge zur Graphentheorie, edited by Sachs, H., et al., Leipzig: Teubner 1968Google Scholar
  5. 5.
    Beus, H.: The use of information in sorting. J. Assoc. Comput. Mach.17, 482–495 (1970)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Bourbaki, N.: Algebra I. Reading: Addison-Wesley 1974zbMATHGoogle Scholar
  7. 7.
    Crapo, H.H., Rota, G.C.: Combinatorial Geometries. Cambridge: MIT Press 1970zbMATHGoogle Scholar
  8. 8.
    Erdös, P., Hajnal, A., Moon, J.W.: A problem in graph theory. Am. Math. Mon.,71, 1107–1110 (1964)zbMATHCrossRefGoogle Scholar
  9. 9.
    Frankl, P.: An extremal problem for two families of sets. Europ. J. Comb.3, 125–127 (1982)zbMATHMathSciNetGoogle Scholar
  10. 10.
    Kalai, G.: Weakly saturated graphs are rigid. Ann. Discrete Math.20, 189–190 (1984)MathSciNetGoogle Scholar
  11. 11.
    Kalai, G.: Intersection patterns of convex sets. Isr. J. Math.48, 161–174 (1984)zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Kalai, G.: Characterization off-vectors of families of convex sets inR d I. Isr. J. Math.,48, 175–195 (1984)zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Kalai, G.: Enumeration ofQ-acyclic simplicial complexes. Isr. J. Math.45, 337–351 (1983)zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Laman, G.: On graphs and rigidity of plane skeletal structures. J. Eng. Math.,4, 331–340 (1970)zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Mader, W.: Existenz gewisser Konfigurationen inn-gesättigten Graphen und in Graphen genügend großer Kantendichte. Math. Ann.194, 295–312 (1971)zbMATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Mader, W.: Connectivity and edge-connectivity in finite graphs In: Surveys in Combinatorics, edited by Bollobás, B. pp. 66–95 Cambridge: Cambridge Univ. Press 1979Google Scholar
  17. 17.
    Marcus, M.: Finite Dimensional Multilinear Algebra. New York: Dekker 1975zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Gil Kalai
    • 1
  1. 1.Department of MathematicsMassachusetts Institute of TechnologyCambridgeUSA

Personalised recommendations